MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97725
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Numbness (2415); Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Date of Event 06/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 2023-jun-27 mpxr 1073315 (rep): information was received from a manufacturer representative regarding a trial patient who was using an external neurostimulator (ens) for unknown indications for use.It was reported that patient underwent scs trial (b)(6)2023 without issue.In post op recovery, patient reporting new pain with ¿shooting¿ sensation down both legs.Stimulation never turned on.Under physician direction, office staff called ems to transport patient to hospital for ct scan.Leads were removed in emergency room.Ctwas negative but per physician report they were going to continue monitoring patient for a few hour.Trial marked as cancelled as stimulation was never turned on.The issue was resolved.
 
Additional Manufacturer Narrative
Continuation of d10: product id 977d260 lot# serial# (b)(6) implanted: (b)(6)2023 explanted: (b)(6)2023 product type screening device product id 977d260 lot# serial# (b)(6) implanted: (b)(6)2023 explanted: (b)(6)2023 product type screening device section d information references the main component of the system.Other relevant device(s) are: product id: 977d260, serial/lot #:(b)(6), ubd: 15-feb-2027, udi#: (b)(4) ; product id: 977d260, serial/lot #: (b)(6), ubd: 09-feb-2027, udi#: (b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from a patient via a healthcare provider and manufacturer representative (rep) on (b)(6) 2023.Rep reported that they spoke with the medical staff from the office today who reported she spoke with the patient earlier today.She stated patient reported he remains in the hospital and is experiencing numbness to feet and difficulty ambulating.No further details were known.
 
Additional Manufacturer Narrative
Continuation of d10: product id 977d260, serial# (b)(6), implanted: (b)(6) 2023, explanted: (b)(6) 2023, product type screening device product id 977d260, serial# (b)(6), implanted: (b)(6) 2023, explanted: (b)(6) 2023, product type screening device.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key17225970
Report Number3007566237-2023-00012
Device Sequence Number12531744
Product Code LGW
UDI-Device Identifier00763000278762
UDI-Public00763000278762
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/19/2023
Device Model Number97725
Device Catalogue Number97725
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer07/03/2023
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date07/25/2023
Date Device Manufactured05/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale